It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 15 of 15 for lexapro and hair loss. (0.011 seconds)


... Yes, I have also had blurred vision, hair loss and stomach pain/ 4-5 bowel movements in one day. (7 replies)
... if you could give me some of your good feelings on Lexapro. I have some sitting on my table ready for me to take, but I am scared of relying on yet another pill and then trying to get off of it, and side effects. ... (6 replies)
... Well I have been on Lexapro for a few months now, and even when I took it in the past I had no trouble with any hair loss. If anything my hair was and is normal. No hair changes for me at all. ... (5 replies)

... I have been on lexapro for 2 years and no hair loss here. As a matter of fact I go to the hairdresser every 3 to 4 weeks to have it thinned...seriously! ... (5 replies)
... I have now been on Lex for 8 days. My mind is in a much better place, but gittery one way of putting it. Wound up and nervous. But I was like that before I started taking it, so I can't say it's the drug doing it. I have not had any hair loss, thank God, or blurred vision. ... (11 replies)
... I am still gittery ..I still overall feel the same as before I took the meds, I have not yet to see anything good about this drug, I am loosing my hair every min of every day..I don't want to eat and my stomach hurts all the time...The doctors will always say it's not the meds.. ... (11 replies)
... I have been taking Lex for about 2 weeks now, I have been lossing my hair like crazy in clumps and Have no desire to eat....I feel as if I am the same overall ..but the hair loss and not eating is running me low..has anyone had these problems on Lex? ... (11 replies)
SSRI Withdrawal
Jul 24, 2007
... mg. every other day that I have started to experience this dizziness that seems to come in the evening. It is a real lightheadedness like I've never experienced and having just gone for a complete physical and being told everything is perfect I know it has to be Lexapro withdrawal. ... (11 replies)
... I have NO eating disorders,but in the same boat. I got whey protein and put it in the blender with some lowfat yogurt, berries, and whatever.Lexapro 20mg and Wellbutrin XL 150MG. ... (21 replies)
... I know sometimes thyroid issues can cause hair loss. Possibly high glucose too? ... (2 replies)
... not to mention side effects like weight gain and hair loss. I'm hoping to just use the benzos occasionally, but if I have to use them everyday, I'm not going to beat myself up about it. ... (5 replies)
... sweets. The newest side effects have been hair loss and sweating....hence the weaning off! ... (20 replies)
... OK, what about hair loss? ... (13 replies)
Buspar
Aug 1, 2007
... Not to scare you or anything, but I took Buspar once and OMG....it gave me a racing heart beat! I was so mad at the doctor and told him my side effect. He told me to get off of it immediately. I also took Remeron and it actually made me feel like a lifeless zombie. ... (8 replies)
... but this may be the place to share my experience and get other's input. ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 09:29 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!